Discussions By Condition: Medical Stories

headache/constipation/vomiting ... help!

Posted In: Medical Stories 0 Replies
  • Posted By: Anonymous
  • October 20, 2010
  • 10:52 PM

i've always had problems with my bowels, mainly constipation. my colon tends to retain stool. my doctor suggested i take miralax for a short time and that would straighten it out, i found it to be very effective, i would use it often when i was constipated which was more often then not. i always ate healthy with lots of fruits and vegetables.

recently i had an episode where i had been taking laxatives and hadn't produced a bowel movement in almost 5 days. it wasn't until my body couldn't take it any longer and i got rid of it all. the same day i had an episode of vomiting /diarrhea. ever since then i've been experiencing frequent headaches. i've even thrown up once since then but have not yet produced another bowel movement even with the help of laxatives. anyone else have this problem? and for the record, i am NOT pregnant. my dad's suggested i see a doctor, but i'm not sure what they'll do for a headache and some occasional vomiting. anyone have a similar problem?! HELP PLEASE!!!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?